# SDR SWAA074223

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 66,110 hours, 61,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 65448106
- Part serial: 8135
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF GEG LEFT MLG RED LIGHT STAYED ILLUMINATED.  CYCLED GEAR, LIGHT WENT OUT.  REMOVED AND REPLACED LEFT MLG UPLOCK ACTUATOR PER MM.
